# SDR UPS98826157

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 320 AT RBL 50 THE LOWER CHANNEL OF THE FLOORBEAM IS CORRODED BEYOND LIMITS.  REPAIRED AREA IAW 8110-3 APPROVED DHC SK 813-472.
